American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] James S. Milne and Niranjan Ramachandran. Integral motives and special values of zeta functions. J. Amer. Math. Soc. 17 (2004) 499-555. MR 2053950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] CheeWhye Chin. Independence of $\boldsymbol{\ell}$ of monodromy groups. J. Amer. Math. Soc. 17 (2004) 723-747. MR 2053954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert E. Kottwitz. Points on some Shimura varieties over finite fields . J. Amer. Math. Soc. 5 (1992) 373-444. MR 1124982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1